Can the side effect of the pill cause dry skin around thighs and abdomen?
hello, I have been taking this pill for about 6 months now as a solution to heavy, irregular periods associated with perimenopause. Lately I have noticed that the skin on my thighs and abdomen has become unusually dry. Is this a normal side-effect of the pill or is it more likely to ba associated with dropping oestrogen levels? many thanks
The symptoms seem to be related to a normal condition during menopause. I suggest to continue the medications that you are using as prescribed by your doctor. I also suggest using a moisturizer for local application and drink a lot of liquids.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]